# SDR UPS06546487

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RUBBER SMELL IN COCKPIT ON LANDING FROM RIGHT PACK. POSSIBLE FOD INGESTION. A/C IS OOS ENGINE CHANGE IS RECOMMENDED.     R/R RT ENG PER AMM 71-00-02-4 & TC 5001. ACP ENG TEST PER TC 5002. OPS CK GOOD. S/N ON 727122.
